# SDR NOCA13806

- Difficulty date: September 24, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767
- Aircraft serial: 29898
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Target
- Part number: 114T642126
- Condition: Missing
- Location: Te Flaps
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 60 KNOTS MASTER WARNING AND EICAS (MESSAGE FLAPS). ABORTED TAKEOFF AND PERFORMED LOW ENERGY STOP.  PERFORMED T/O WARNING SYSTEM TEST IAW FIM 31-51-00 FIG 107, OPS CHECK.  TE FLAPS IAW AMM 27-58-00 PERFORMED PSEU BITE PROCEDURE IAW FIM 32-09-03 FIG 103.  CLEARED FAULTS AND NO DEFECTS FOUND. 9/25/06 FOUND NR 303 TARGET NR 9 L/E SLAT MISSING TARGET PLATE FROM AUX TRACK AT IB T\S IAW FIM 27-81-00 FIGURE 107, INSTALLED NR 9 L/E SLAT PLATE IAW MM 27-88-01 / 401 SYSTEM TEST OK.
